Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 10, Issue 4

Issues

Non-prosoluble profinite groups with a rational probabilistic zeta function

Eloisa Detomi / Andrea Lucchini
Published Online: 2007-07-26 | DOI: https://doi.org/10.1515/JGT.2007.038

Abstract

We discuss finiteness properties of a profinite group G whose probabilistic zeta function PG (s) is rational. In particular we prove that if PG (s) is rational and G has a finite number of non-alternating and non-abelian composition factors in a given composition series, then G/Frat(G) is finite.

About the article


Received: 2006-04-28

Revised: 2006-09-14

Published Online: 2007-07-26

Published in Print: 2007-07-20


Citation Information: Journal of Group Theory, Volume 10, Issue 4, Pages 453–466, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2007.038.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Duong Hoang Dung
Communications in Algebra, 2016, Volume 44, Number 2, Page 787

Comments (0)

Please log in or register to comment.
Log in